# SDR SWAA2019031930838

- Difficulty date: March 14, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 63,119 hours, 37,063 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 2315
- Part serial: 7816
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L2 WINDOW CRACKED IN FLIGHT DELAMINATED, BUBBLED AND ARCED.  R&R L2 WINDOW HEAT CONTROLLER PER MT.
